MathSciNet Relay Station
MathSciNet bibliographic data
MR1652936 60F10 (60G50 60G70 62P05)
Mikosch, T.; Nagaev, A. V. Large deviations of heavy-tailed sums with applications in insurance. Extremes 1 (1998), no. 1, 81–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement